| Model Number |
DS2C019 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Vascular Dissection (3160)
| Date of Event |
11/22/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
During implant, it was reported that there was difficulty inserting the catheter into the coronary sinus due to air bubbles.A different delivery catheter was used but it was discovered that the use of the catheter had led to a dissection of the coronary sinus.The left ventricular (lv) lead was not implanted.The patient was in stable condition following the procedure.